By Topic

On controlability of linear systems with stochastic jump parameters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Mariton ; Laboratoire des Signaux et Systèmes, C.N.R.S.-E.S.E., Gif-sur-Yvette, France

This note studies the notion of stochastic ε-controllability in probability for linear systems subject to sudden jumps in parameter values. By using a Lyapunov-like approach, sufficient conditions are obtained in terms of a set of coupled Bernoulli equations. The potential use of the results is illustrated by an example.

Published in:

IEEE Transactions on Automatic Control  (Volume:31 ,  Issue: 7 )